Scientists suspect low-dose effects have led to global epidemic
by murphy61 on Tue Apr 07, 2009 12:00 AM
I've been post-Whipple since February 2006 and have experienced abdominal discomfort as well. I really thought I was losing my mind till I discovered this site today and read descriptions of what you're feeling. What I experience most is a heaviness in the area of my pancreas.
How are you handling the on-set of diabetes as a result of the Whipple?
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.